Quasitwo-dimensional holes in an oblique magnetic-field

Bisti, V. E. and Falko, Vladimir (1992) Quasitwo-dimensional holes in an oblique magnetic-field. Fizika Tverdogo Tela, 34 (5). pp. 1580-1586. ISSN 0367-3294

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Fizika Tverdogo Tela
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/qc
Subjects:
ID Code:
57093
Deposited By:
Deposited On:
05 Sep 2012 16:50
Refereed?:
Yes
Published?:
Published
Last Modified:
09 May 2020 02:47